MathSciNet Relay Station
MathSciNet bibliographic data
MR2160179 (2006d:05022) 05A19 (05A10 33C20 33D15)
Ma, X. R. An extension of Warnaar's matrix inversion. Proc. Amer. Math. Soc. 133 (2005), no. 11, 3179–3189 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement